# SDR CA960515014

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727217
- Engine: Pwa JT8D17
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controler
- Part number: 7612608
- Condition: Intermittent
- Location: Press Outflow
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: I

## Discrepancy

(CAN)PRESSURIZATION LOST ON DESCENT THROUGH 5,000 FEET.OUTFLOW VALVE MANUALLY CLOSED. PRESSURIZATION CONTROLLER REPLACED.
